# SDR CA071026001

- Difficulty date: October 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,076 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Part serial: 6402
- Condition: Defective
- Part time: 4,132 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHUTDOWN, IT WAS NOTED THAT A NOISE WAS COMING FROM THE ENGINE BAY AREA. FURTHER INVESTIGATION NOTED THE STARTER GEN REQUIRED TO BE REPLACED. STARTER GEN WAS REPLACED FOR NO FURTHER DEFECTS. (TC NR 20071026001)
